Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the removal of four terms from an equation by means of a Tschirnhaus transformation


Author: Raymond Garver
Journal: Bull. Amer. Math. Soc. 35 (1929), 73-78
DOI: https://doi.org/10.1090/S0002-9904-1929-04696-2
MathSciNet review: 1561690
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04696-2

American Mathematical Society